# SDR SWAA2022072720909

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SEAL ATTACH ANGLE AT RBL 57 BS 294+18; BS 312+10. / [01] PARTIAL STEPS 1 AND 2.;[02] PARTIAL UPDATE STEPS 1 AND 2;[03] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD SERVICE DOOR MOP SEAL ATTACH ANGLE AT RBL 57 BS 294+18; BS 312+10.WL 208.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[04] VERIFIED CORRECTIVE ACTIONS STEP 3; AND MEASUREMENTS.
